# SDR SWIA200413947

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,807 hours, 32,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEAT TRACK CORRODED BEYOND LIMITS AT FR 38, 479.00 LT.  ITEM FOUND AT C-CHECK INSPECTION.   SEAT TRACK REPLACED IAW EMB 120 SRM 51-25-00, 51-40-06, 51-40-02, 51-22-00.
